Delaram Kahrobaei ; Stephen Majewicz - On the residual solvability of generalized free products of solvable groups

dmtcs:540 - Discrete Mathematics & Theoretical Computer Science, November 18, 2011, Vol. 13 no. 4 - https://doi.org/10.46298/dmtcs.540
On the residual solvability of generalized free products of solvable groupsArticle

Authors: Delaram Kahrobaei 1; Stephen Majewicz 2

  • 1 Department of Mathematics [New York CUNY]
  • 2 Department of Mathematics and Computer Science [New York CUNY]

In this paper, we study the residual solvability of the generalized free product of solvable groups.


Volume: Vol. 13 no. 4
Published on: November 18, 2011
Accepted on: June 9, 2015
Submitted on: September 27, 2010
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 296 times.
This article's PDF has been downloaded 499 times.